Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Atripla And Fevers

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla rash with fever and itch

I got the atripla rash after the 8th dose. It is all over my body, started off as splotches and now looks like I am sunburned from head to toe. I have been battling a fever for about 3 days now and the itching is horrible with the rash areas being...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Fever and severe rash warrants careful clinical evaluation. If eyes, mouth, breathing are involved then you should be seen by a clinician urgently. Simply stopping Atripla can cause problems with resistance so may want to discuss with your HIV... Read more »

rash and fever, on atripla + septrin

Hi,I have recently been diagnosed hiv+, as a late presenter. My CD4 is 170, VL 170000. I... Read more »

yellow fever vaccination under Atripla and possible VL spike

Hi Dr. Holodniy,I've been on Atripla for the past several years. My last bloodwork was 3... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Allergy Strategies

I've got seasonal allergies and I've got HIV. Is there anything I should know about dealing with my springtime bout of sniffles, congestion and weepy eyes? -- P.H., Summerside, P.E.I. Ryan Cooper, M.D. Physician, Northern Alberta HIV Clinic... Read more »
InfoRed SIDA

Atripla (Efavirenz + Emtricitabina + Tenofovir)

¿Qué Es Atripla? ¿Quién Debe Tomar Atripla? ¿Qué Sucede con la Resistencia a los Medicamentos? ¿Cómo se Toma Atripla? ¿Cuáles Son los Efectos Secundarios? ¿Como Reacciona Atripla Con Otros Medicamentos? ¿Qué Es Atripla? ... Read more »
HIV Prevention Justice Alliance

3/16: Implementation Fever: Making Health Reform and the National HIV/AIDS Strategy Tools of HIV Prevention Justice

Join us Wednesday March 16 for an HIV PJA Strategy Webinar: Implementation Fever: Making Health Reform & the NHAS Tools of HIV Prevention Justice Wednesday March 16, 2011 @ 3:30 p.m. ET/2:30 p.m. CT/1:30 p.m. MT/12:30 p.m. PT Click here... Read more »
U.S. Centers for Disease Control and Prevention

AIDS-Ravaged Swaziland Gears Up for Circumcision Fever

In Swaziland, where UNICEF estimates up to 40 percent of adults are living with HIV/AIDS, circumcision is increasingly being viewed as a tool in containing the epidemic. Results from recent circumcision trials in Kenya and Uganda showed 53 percent... Read more »
Connect With Others

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

Update to 10 month old post - Atripla

Posted by teacherman99, 1 Reply
After strong-arming one doctor with a quick switch to the one who provided a very good examination for my partner back in November, he started Atripla about a week prior to Thanksgiving '06. It was a little rough there for a couple of weeks, but... Read more »

Atripla side effects (what not someone else with Atripla Drama)

Posted by Kenn, 3 Replies
Looking for another opinion if I should continue with Atripla and try to ride out the next two weeks or stop and try another medication. I'm on day 5, I have a history of anxiety and so far this has been multiplied two fold. I have been walking... Read more »

FEVER :(

Posted by Anonymous
and now I have fever..

:~~(((

Read more »